# SDR 05FDEA03385

- Difficulty date: October 11, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N448FE
- Make and model: Airbus A310-222
- Aircraft serial: 260
- Aircraft time: 36,971 hours, 26,321 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JUST AFTER T/O HAD AVIONICS SMOKE WARNING ON ECAM AND OVERHEAD.  NO ODOR OR SIGN OF SMOKE.  DECLARED EMERGENCY.  RETURNED TO KABQ LANDING WT APPROX 209,000 NR, BELOW MAX LANDING WEIGHT.  CHECKED AVIONICS COMPT FOR EVIDENCE OF SMOKE.  DUE TO NO EVIDENCE OF SMOKE IN COCKPIT OR AVIONICS COMPT SUSPECT INTERMITTENT DETECTOR 11WA.  REPLACED 11WA , NOT TESTING AND 12WA PRECAUTIONARY.
